# SDR DALA2023051203769

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 141,153 hours, 20,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT SIGN COVER MISSING OVER SEAT 16A. CORRECTIVE ACTION: SECURED LENS TO LIGHT ASSY. OK FOR SVC. MEL & PLACARD REMOVED. (4706634)
